I know of one person who has XMRV who is being treated with an antiviral. She was being treated with an HIV antiviral called Zidovudine. Many doctors are not comfortable at this point with treating XMRV at all though. She is a lucky one. Perhaps you will get more answers from the community.
I have been living with a-bacteriological prostatitis for more than 20 years
After many years of taking loads of antibiotics, and NSAID's medication,all without any result or change in my illness, I had a remarkabel almost 100% recovery with hiv medication of my infected prostate.This was in july 2009 last year.
All my symptoms where gone!!! in 2 to 3 days after I started taking the hiv medication cocktail !! (symptoms I had for years and years and wich became worse and worse over the years) The medication was a cocktail of Isentress,Norvir,prezista and Intellence.
The reason of this treatment was an unsafe sexual contact, so I went to the University Clinic where they gave me this treatment for 1 month as a precaution/prevention of a possible hiv infection.
After this one month treatment was finished ,all of my symptoms came back.I was back in hell.
I had some pills left, so I tried again, but in 4 times lesser dose, and yes, again my symptoms disappeared.
I told my dokters there was a connection between the medication and my so called a-bacterial prostatitis.(virus, xmrv?)They where in disbelieve and dismised me!!!!????
Not having this medication anymore, turned my life back to a living hell !!
April the 1 th 2010 I read on the internet the article of Ila Singh, M.D. Ph.D. That they probably found connection between retro virus infection in prostate and possible treatment with hiv medication.
The medication worked for my horrible illness that destroys my life on all levels, and i realy hope there will be a solution very soon. I would rather live my life with the medication, that make me symptom free and gave me back my life , than live in hell 24/7
Copyright 1994-2016MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.